# SDR AALA20041189

- Difficulty date: November 30, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N581AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53158
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6O030451
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - CEILING EMERGENCY LIGHTS FROM STATION 301 TO STATION 414 ARE INOPERATIVE.  REPLACED BATTERY PACK ASSEMBLY AT B5100 FOR CEILING EMERGENCY LIGHTS FROM STATION 301 TO STATION 414.  SYSTEM GROUND CHECKED NORMAL OPERATION.
